MathSciNet Relay Station
MathSciNet bibliographic data
MR2072801 (2005c:46077) 46L05 (47A10 47B15)
Koliha, J. J.; Rakočević, V. On the norm of idempotents in $C\sp *$-algebras. Rocky Mountain J. Math. 34 (2004), no. 2, 685–697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement